20 anti-mosquito tablets to keep mosquitoes, flies and other flying insects away, even with the windows open. Efficiency of 8/10 hours. To be used with the Mousticologne dual purpose diffuser. Allows 20 nights without mosquitoes or flies. Treats a room of 40m2.
GAVISCONPRO MINT WITHOUT SUGAR 10 SACHETS DOSE
GAVISCONPRO MENTHE, oral suspension in a sachet, belongs to a group of medicines called "anti-reflux". Reflux is a process by which acidic stomach fluid flows back into the esophagus. Unlike the stomach, the lining of the oesophagus is not resistant to acidity, which is why reflux causes pain and discomfort that feels like burning.
GAVISCONPRO MENTHE, drinkable suspension in sachet-dose, forms a protective layer which floats above the stomach contents. This layer prevents reflux and keeps stomach contents away from the esophageal wall, which relieves heartburn and acid regurgitation. It can occur during pregnancy or with hiatal hernia.
It can be aggravated if you eat a fatty or very spicy diet. If you drink too much alcohol, if you smoke, if you wear tight clothes, if you are overweight or when you lean forward or when you lie down.
Capacity : 10 sachets
Adults, including the elderly, and children over 12 years: 1/2 sachet of 10 ml (1 teaspoon) 3 times a day after meals and if necessary at bedtime. In case of more intense pain, the dosage can be increased to 1 sachet of 10 ml (2 teaspoons).
Children under 12 years: on medical prescription only.
Mode of administration
Swallow the suspension as it is, without diluting it, or use a teaspoon.
If you have more GAVISCON PRO MENTHE, oral suspension in sachet than you should have:
consult your doctor or pharmacist immediately.
If you forget to take GAVISCON PRO MENTHE, oral suspension in sachet-dose:
do not take a double dose to make up for the one you forgot to take.
The active ingredients are
Sodium alginate ............................................... 1000 mg
Potassium bicarbonate ....................................... 200 mg
For a 10 ml sachet
1 ml contains 100 mg of sodium alginate and 20 mg of potassium bicarbonate.
Calcium carbonate, carbomer 974 P, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), sodium saccharin, mint flavor, potassium hydroxide (for pH adjustment), purified water.
Do not take GAVISCON PRO MENTHE, drinkable suspension in a sachet:
Due to the presence of sodium and potassium, take precautions:
- in case of a strict salt diet (e.g. in certain cardiac insufficiency or renal dysfunction),
- if you are taking medication that can increase potassium levels in the blood.
Due to the presence of calcium carbonate, take precautions in case of
- an increase in calcium tau in the blood,
- kidney stones.
This treatment may be less effective if you have low stomach acid.
Taking or using other medicines or other forms of interaction
Each 10 ml sachet (2 teaspoons) contains 106 mg of sodium and 78 mg of potassium and 200 mg of calcium carbonate.
Please consult your doctor before taking this medication if you have been instructed to follow a diet low in sodium, potassium or calcium.
Please tell your doctor or pharmacist if you are taking or have recently taken any other medication, even if it is obtained without a prescription.
Pregnancy and Nursing
GAVISCON PRO MENTHE, oral suspension in a sachet can be used during pregnancy and while breast-feeding.
ASK YOUR DOCTOR OR PHARMACIST FOR ADVICE BEFORE TAKING ANY MEDICINE.
List of excipients with a known effect
Methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216).
Add Other Product These products may interest you
Systane Ultra lubricating eye solution from Alcon laboratory is an eye drop treatment for people suffering from dry eyes due to a lack of tears.
Denatured alcohol is a modified alcohol intended for external use. It cannot be used for food consumption. Cooper's90° alcohol is indicated for disinfecting medical instruments, such as scissors, thermometers etc., in order to destroy all micro-organisms present on the material (except spores).
Description: DOLIPRANELIQUIZ 300 mg SUGAR-FREE contains paracetamol. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer).
Description: This medication contains minoxidil, a substance that stimulates hair growth and slows hair loss. Minoxidil is also a vasodilator used orally in the treatment of high blood pressure. When applied topically to the scalp, the antihypertensive effect of minoxidil is usually unnoticeable.
Indications: This medicine is an antispasmodic. It fights against abnormal and painful contractions of the intestine, the bile ducts, the urinary tract and the uterus.
Borax/Boric acid from Mylan Laboratory is an ophthalmic lavage solution. This medicine is presented in single-dose containers of 5 ml.
It is indicated for eyewash in case of conjunctival irritation.
Xolaam is a mint-flavored drinkable suspension. It is indicated in the treatment of pain, heartburn or heartburn.
For adults and children over 15 years.
Indication: The nasal spray Respire + of the brand Euvanol is a nasal solution specially formulated to relieve blocked nose, especially in case of cold or allergic rhinitis. This medical device is suitable for adults and adolescents from 12 years.
The drug Inofer tablet is indicated in the preventive treatment of iron deficiency in pregnant women, but also in the treatment of anemia caused by iron deficiency, and this, in adults and children from 6 years
Indications: This medicine contains paracetamol. Pain and/or fever (headaches, flu, dental pain ...). For adults and children over 27kg (8 years and older). Children under 27kg, use other presentations of paracetamol.